# SDR SWAA2019101637927

- Difficulty date: September 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 73,426 hours, 43,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 141A743435
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE UPPER FAIL SAFE CHORD CORRODED AT BS. 260, BETWEEN LBL 33 TO RBL 33.  / R&R "FAIL SAFE" CHORD IAW SRM AND DWG.
